MathSciNet Relay Station
MathSciNet bibliographic data
MR1487336 34B15 (34A47 34L30)
Rynne, Bryan P. Global bifurcation in generic systems of nonlinear Sturm-Liouville problems. Proc. Amer. Math. Soc. 127 (1999), no. 1, 155–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement